MathSciNet Relay Station
MathSciNet bibliographic data
MR928976 (89e:30029) 30C45 (30C55)
Singh, Ram On the partial sums of convex functions of order $1/2$. Proc. Amer. Math. Soc. 102 (1988), no. 3, 541–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement